# SDR DALA2015090205393

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS WEAR ON FWD/AFT CORNERS DOUBLERS OF OTBD SKIN OF C1 DOOR LOWER AREA. DOUBLERS WERE FABRICATED, TREATED, PAINTED, AND INSTALLED IAW ER/A 486624-14MA, REV ORIGINAL.
